Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 222, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 1, 2011, 1:19 PM EDT for Lucas County, Ottawa County, Wood County, Ohio. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 1:19 PM EDT (17:19 UTC)
- Expired
- Aug 1, 2011, 2:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 109 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 1:39 PM EDT | HAIL 1 | Genoa, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2432 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS51 KCLE 011719
SVRCLE
OHC095-123-173-011815-
/O.NEW.KCLE.SV.W.0222.110801T1719Z-110801T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
119 PM EDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LUCAS COUNTY IN NORTHWEST OHIO
OTTAWA COUNTY IN NORTHWEST OHIO
NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 215 PM EDT
* AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES EAST OF OREGON TO
NORTHWOOD...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMORE...
PORT CLINTON...
GENOA...
OAK HARBOR...
PUT-IN-BAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4167 8367 4173 8341 4170 8342 4171 8333
4164 8318 4175 8310 4163 8316 4153 8290
4160 8283 4165 8287 4170 8283 4167 8278
4158 8282 4154 8271 4150 8270 4145 8315
4146 8333 4150 8334 4150 8341 4146 8342
TIME...MOT...LOC 1719Z 312DEG 22KT 4172 8312 4163 8345
$$
LOMBARDY1 follow-up statement
652
WWUS51 KCLE 011750
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
150 PM EDT MON AUG 1 2011
OHC095-011800-
/O.CAN.KCLE.SV.W.0222.000000T0000Z-110801T1815Z/
LUCAS OH-
150 PM EDT MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCAS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4162 8341 4163 8316 4154 8298 4153 8290
4160 8283 4165 8287 4167 8283 4168 8285
4170 8283 4166 8279 4161 8283 4158 8282
4154 8271 4150 8270 4145 8313 4146 8333
4150 8336 4150 8341 4146 8342 4157 8354
TIME...MOT...LOC 1750Z 312DEG 22KT 4159 8294 4150 8327
$$
OHC123-173-011815-
/O.CON.KCLE.SV.W.0222.000000T0000Z-110801T1815Z/
WOOD OH-OTTAWA OH-
150 PM EDT MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR OTTAWA AND NORTHEASTERN WOOD COUNTIES...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PORT CLINTON TO
GENOA...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...OAK
HARBOR...PORT CLINTON AND MARBLEHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4162 8341 4163 8316 4154 8298 4153 8290
4160 8283 4165 8287 4167 8283 4168 8285
4170 8283 4166 8279 4161 8283 4158 8282
4154 8271 4150 8270 4145 8313 4146 8333
4150 8336 4150 8341 4146 8342 4157 8354
TIME...MOT...LOC 1750Z 312DEG 22KT 4159 8294 4150 8327
$$
LOMBARDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:31 PM EDT, 48 minutes earlier.
Area forecast discussion, Aug 1, 12:31 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1231 PM EDT MON AUG 1 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE IS EXPECTED TO CROSS THE EASTERN GREAT LAKES TODAY. HIGH PRESSURE OVER THE TENNESSEE VALLEY WILL REMAIN NEARLY STATIONARY THIS WEEK. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CU DEVELOPING ACROSS SRN LOWER MI AND OVER THE WESTERN HALF OF THE FORECAST AREA EARLY THIS AFTERNOON. RADAR SHOWING SOME SHOWERS POPPING UP SOUTH OF DTW AND NORTH OF TOL. CONTINUED WITH AT LEAST SLGT CHC TO LOW CHC POPS WITH EXCEPTION OF THE EAST SIDE OF CLE AND THE SUBURBS IMPACTED BY A CLUSTER OF TS COMING OFF THE LAKE. PREVIOUS DISCUSSION ABOUT TEMPS BELOW. MODIFIED TEMPS AND DEWPOINTS FOR THE AFTERNOON. GUIDANCE NOT VERY REPRESENTATIVE WITH MAV AND MET SHOWING DPTS MIXING OUT INTO THE UPPER 60S TO 70 ACROSS GREATER TOL AREA. HOWEVER...DEWPOINT POOLING AHEAD OF THE WEAK FRONT MAY ALLOW FOR THEM TO REMAIN IN THE LOWER 70S. THIS COMBINED WITH TEMPS IN THE LOWER 90S WILL ALLOW FOR HEAT INDEX VALUES TO APPROACH 100. WILL HOLD OFF ON HEAT ADVISORY HEADLINES BUT DO WANT TO MENTION THAT CONDITIONS WILL BE CLOSE TO ADVISORY ESPECIALLY AROUND GREATER TOLEDO. THE ONLY OTHER ITEM HOLDING BACK IS THAT GIVEN EXPECTED CU FIELD DEVELOPMENT CLOUDS AND THE HIGHER DEWPOINTS MAY ALLOW FOR MAXES TO REMAIN AROUND 91 OR 92. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... MODELS NOW IN FAIRLY GOOD AGREEMENT WITH THE BIG PICTURE. IT APPEARS THAT TONIGHT AND TUESDAY WILL BE MAINLY DRY. THE SITUATION CHANGES TUESDAY NIGHT INTO WEDNESDAY AS A STRONG COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. ALL OF THE GUIDANCE IS SHOWING PRECIP FOR THE AREA AND HAVE GONE WITH LIKELY POPS ALL AREAS TUESDAY NIGHT INTO WEDNESDAY. EARLIER TIMING IN THE FORECAST WAS PERHAPS A TAD SLOW SO HAVE SPED UP THE PRECIP A FEW HOURS. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND BY LATE WEDNESDAY EXPECTING THE ENTIRE FORECAST AREA TO BE DRY. HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD...EXCEPT ON WEDNESDAY WHEN THE ETA MOS SEEMS WAY TOO COOL. && .LONG TERM /FRIDAY THROUGH SUNDAY/... LOW PRESSURE WILL BE MOVING TOWARD THE AREA FROM NEAR CHICAGO ON FRIDAY. IT APPEARS THAT THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST STARTING FRIDAY AFTERNOON. BEST CHANCES MAY END UP BEING FRIDAY NIGHT INTO EARLY SATURDAY. AS THE LOW PROGRESSES EASTWARD ON SATURDAY THE REGION SHOULD BEGIN TO DRY OUT FROM WEST TO EAST WITH THUNDERSTORM CHANCES LINGERING ACROSS THE EAST THROUGH MUCH OF THE DAY. HIGH PRESSURE WILL RETURN TO THE AREA ON SUNDAY BUT ANOTHER QUICK MOVING STORM SYSTEM IN THE NW MIDDLE LEVEL FLOW MAY APPROACH FOR SUNDAY NIGHT. HIGH TEMPERATURES WILL REMAIN IN THE MIDDLE TO UPPER 80S. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... MIDDLE LEVEL JET ENERGY WILL DIVE ACROSS THE LOWER GREAT LAKES THROUGH MID AFTERNOON. THIS WILL PROVIDE AN AREA OF LIFT ACROSS THE REGION AS A WEAK COLD FRONT/TROUGH MOVES SOUTHWARD ACROSS NORTHERN OHIO AND NW PA. BEST CHANCES OF THUNDERSTORMS WILL BE ACROSS NE OHIO INTO NW PA THROUGH THE MORNING. UNCERTAIN HOW WIDESPREAD THE CONVECTION WILL BE FOR THE AFTERNOON SO ONLY PLACED A CB IN THE TAFS AT THIS TIME. TRIED PLAYING A 3 HOUR WINDOW OF OPPORTUNITY ALONG AND AHEAD OF THE COLD FRONT/TROUGH. MVFR CEILINGS WILL BE POSSIBLE WITH THE THUNDERSTORMS FOR THE MOST PART. HOWEVER THERE MAY BE BRIEF IFR WHEN VISIBILITIES DROP BELOW 3 MILES IN THE STRONGEST THUNDERSTORMS. THERE WILL LIKELY BE SOME CONVECTIVE DEBRIS CLOUDINESS THAT PERSISTS ACROSS THE REGION FOR THIS AFTERNOON INTO TONIGHT. WINDS WILL INCREASE NEAR AND BEHIND THE COLD FRONT/TROUGH. LOOKS LIKE WINDS WILL SHIFT AROUND TO THE NW AND MAY GUST AS HIGH AS 20 KNOTS. THE STRONGER GUSTS WILL LIKELY BE NEAR THE LAKESHORE. GUSTS SHOULD NOT LAST MORE THAN 3 OR 4 HOURS AND THEN GRADUALLY DECREASE INTO THE EVENING. WINDS WILL BECOME LIGHT AND VARIABLE AT MOST LOCATIONS SHORTLY AFTER SUNSET. OUTLOOK...PATCHY MVFR BR TUESDAY MORNING. NON VFR POSSIBLE IN THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY. && .MARINE... A WEAK COLD FRONT WILL CROSS THE LAKE TODAY. EXPECT TO SEE WEST TO NORTHWEST WINDS THROUGH THE DAY...GENERALLY UNDER 15 KNOTS. A WARM FRONT WILL LIFT NORTHWARD ACROSS THE LAKE ON TUESDAY WITH WINDS GRADUALLY INCREASING FROM A SOUTHERLY DIRECTION DURING THE AFTERNOON. LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE ERIE ON WEDNESDAY WITH SOME STRONGER NORTH TO NORTHEAST WINDS DEVELOPING AS IT MOVES TO THE MIDDLE ATLANTIC STATES. IT APPEARS A SMALL CRAFT ADVISORY MAY BE NEEDED BY WEDNESDAY AND COULD PERSIST INTO EARLY THURSDAY. HIGH PRESSURE WILL RETURN THURSDAY NIGHT AND REMAIN IN CONTROL OF THE WEATHER INTO FRIDAY MORNING. THE NEXT AREA OF LOW PRESSURE SHOULD BE IN THE VICINITY OF CHICAGO ON FRIDAY MORNING. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...ABE SHORT TERM...KUBINA LONG TERM...MULLEN AVIATION...MULLEN MARINE...MULLEN
Hazardous weather outlook, Aug 1, 6:53 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 653 AM EDT MON AUG 1 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-021100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 653 AM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HOT AND HUMID WEATHER IS EXPECTED TODAY. HEAT INDEX VALUES WILL LIKELY REACH THE MIDDLE 90S OVER MOST OF THE AREA THIS AFTERNOON. A FEW THUNDERSTORMS ARE ALSO POSSIBLE TODAY. BRIEF HEAVY RAINS WILL BE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 1, 10:22 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.25 INCH LAKE OH PUBLIC
1000 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E1.00 INCH LAKE OH PUBLIC
1002 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E1.25 INCH LAKE OH TRAINED SPOTTER
1004 AM HAIL MENTOR-ON-THE-LAKE 41.71N 81.36W
08/01/2011 E0.88 INCH LAKE OH PUBLIC
DIME SIZE HAIL AT INTERSECTION OF ROUTES 2 AND 615.
1007 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.00 INCH LAKE OH PUBLIC
1013 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.00 INCH LAKE OH TRAINED SPOTTER
1021 AM HAIL EASTLAKE 41.66N 81.43W
08/01/2011 E1.00 INCH LAKE OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 10:36 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 AM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E2.00 INCH LAKE OH PUBLIC
1015 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E1.75 INCH LAKE OH TRAINED SPOTTER
GOLF BALL SIZE HAIL AND BRANCHES DOWN.
1019 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.00 INCH LAKE OH PUBLIC
1022 AM HAIL W MENTOR 41.69N 81.33W
08/01/2011 E1.75 INCH LAKE OH PUBLIC
1027 AM HAIL KIRTLAND 41.60N 81.34W
08/01/2011 E1.00 INCH LAKE OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 11:56 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL CLEVELAND 41.48N 81.68W
08/01/2011 E1.00 INCH CUYAHOGA OH PUBLIC
1150 AM HAIL EUCLID 41.59N 81.52W
08/01/2011 E0.88 INCH CUYAHOGA OH TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN.
1153 AM HAIL EUCLID 41.59N 81.52W
08/01/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 12:17 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1217 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL CLEVELAND 41.48N 81.68W
08/01/2011 E1.00 INCH CUYAHOGA OH PUBLIC
1205 PM HAIL MAYFIELD HEIGHTS 41.52N 81.45W
08/01/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 12:36 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM HAIL 3 E CHAGRIN FALLS 41.43N 81.33W
08/01/2011 E1.00 INCH GEAUGA OH PUBLIC
1234 PM HAIL MORELAND HILLS 41.44N 81.43W
08/01/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:06 AM EDT | Special Marine Warning | CLE | 84 min | |
| Aug 1, 9:43 AM EDT | Severe Thunderstorm Warning | CLE | Lake | 47 min |
| Aug 1, 10:10 AM EDT | Severe Thunderstorm Warning | CLE | Geauga | 36 min |
| Aug 1, 10:54 AM EDT | Areal Flood Advisory | CLE | Lake | 2 hr |
| Aug 1, 10:54 AM EDT | Special Marine Warning | CLE | 96 min | |
| Aug 1, 11:12 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 63 min |
| Aug 1, 12:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 62 min |
| Aug 1, 12:16 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 1, 12:44 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 61 min |
| Aug 1, 12:51 PM EDT | Special Marine Warning | CLE | 84 min | |
| Aug 1, 1:04 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 56 min |
| Aug 1, 1:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 58 min |
| Aug 1, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 63 min |
| Aug 1, 1:53 PM EDT | Tornado Warning | CLE | Sandusky, Wood | 37 min |
| Aug 1, 2:01 PM EDT | Special Marine Warning | CLE | 44 min | |
| Aug 1, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 54 min |
| Aug 1, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Summit, Wayne | 44 min |
| Aug 1, 2:24 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 66 min |
| Aug 1, 2:31 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 44 min |
| Aug 1, 2:37 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky, Seneca, Wood | 4 hr |
| Aug 1, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 63 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 66 min |
| Aug 1, 4:04 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 56 min |
| Aug 1, 4:15 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.